# SDR SWI2024F01272

- Difficulty date: August 9, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280CLIP CRACKED AT RBL9 (MARKED) (C-CHECK RO 10/26/2024) (FILED CLOSED)REMOVED AND REPLACED 1EA NEW CLIP PN 601R31113-58 AT FS280.00 RBL9 COMMON TO SEAT RAIL REF. CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21.COMPLIED WITH TASK CARD 51-900-1003-SKY.
